# SDR CA011113015

- Difficulty date: October 30, 2001
- Submitted: December 12, 2001
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 7120 · Engine Mount Section
- Part: Support
- Part number: 601350061
- Condition: Cracked
- Location: Engine Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND CRACK ON UPPER WEB OF ENGINE SUPPORT BEAM DURING SB A601R-53-059 AT FS 640 NEAR RBL 7.0. CRACK WAS 0.125 INCHES LONG. REPAIRED IAW REO 601R-53-345 (UPPER AND LOWER WEBS). ALSO CARRIED OUT REO 601R-53-61-366 (BOTH SIDES).
